# SDR DALA2015050403048

- Difficulty date: May 4, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 55,159 hours, 10,067 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD T/E FLAP AFT FLAP FOUND 15 EA DENT.  ALL THE DENT IS WITHIN LIMIT IAW SRM 57-53-01, FIG 101.  HFEC INSPECTION CARRIED OUT IAW NDTM D634T301, REV 109, PART 6. 51-00-19 ON DENT AREA, 15 EA AND FOUND NO CRACK EVIDENT.  DENT AREA PROTECTED IAW SRM 51-20-01. 1932220.
